| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
Event or Problem Description
Device 1 of 2 reference mfr.Report#: 1627487-2018-11265.It was reported that the patient was not receiving adequate therapy, due to lead migration and fracture confirmed via x-rays.As result, the patient's leads were explanted and replaced.Therapy was restored post-op.